# SDR SWAA2025110732337

- Difficulty date: November 6, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N8804L
- Make and model: Boeing 737-8
- Aircraft serial: 42637
- Aircraft time: 14,820 hours, 8,152 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  R & R THE AFT ENTRY DOOR EXTERIOR EMERGENCY LIGHT LAMP IAW AMM 33-51-04. OPS CHECKED GOOD.
